Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Effects of Citalopram?  (Read 240 times)

0 Members and 1 Guest are viewing this topic.

Offline japheree

  • Sr. Member
  • ****
  • Posts: 356
  • Country: gb
  • Rec's: 5
  • Gender: Male
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Effects of Citalopram?
« on: January 09, 2014, 04:31:45 AM »
Hi all,

So I was recently changed onto Citalopram to pretty disastrous consequences (it made my anxiety utterly unbearable, made me think I was dying etc etc). I am over much of the worst of it now. However, I took the last does (10mg) 2 days ago but I still feel pretty weird. My sleep is totally screwed (not as bad as it was but not great. My vision is blurry and I have a weird facial pressure/ inability to stop swallowing (as if there is mucus dripping down the back of my throat).

Does anyone know if it could still be the Citalopram doing this? I was only on for a week or so and I felt pretty decent beforehand.
Bookmark and Share

Offline Hypo84

  • Hero Member
  • *****
  • Posts: 685
  • Country: cs
  • Rec's: 15
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Effects of Citalopram?
« Reply #1 on: January 09, 2014, 05:24:14 AM »
I was taking Citalopram for 4 months. I didn't have any side effects at all, and I also didn't see any benefits
durimg that time.
Bookmark and Share

Offline Calamy

  • The Golden Eyed Commander of Wishes
  • Hero Member
  • *****
  • Posts: 551
  • Country: ca
  • Rec's: 5
  • Gender: Female
  • Mood: Thoughtful
    Thoughtful
  • and Leon's getting larger!
    • Poke This Member
Re: Effects of Citalopram?
« Reply #2 on: January 11, 2014, 01:13:32 PM »
I am on Celexa right now and hate it. It has given me so much more anxiety and weird side effects! My first 2 weeks were AWFUL and I was in extreme anxiety attacks all day long every day. Then I upped to 20 mgs and have tremors all over me like I've had 8 cups of coffee only 24/7. I have had the blurred vision but my eye doc said it's dry eye and also muy corneas are irritated because I sleep with my eyes a little bit open so I use Lacrilube at night now. I do get that swallowing/post nasal stuff as well. I also get a weird facial sensation on the left side anyway. My sleep was terrible the first week, I was waking up in the middle of the night and got all gassy, too.
Bookmark and Share
"Fear is such a vicious thing; it wraps me up in chains." - Tears for Fears, "The Working Hour"

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
1342 Views
Last post October 26, 2010, 10:46:49 AM
by Quistis145
1 Replies
3135 Views
Last post December 21, 2010, 05:28:38 PM
by jennjennxx
2 Replies
706 Views
Last post March 09, 2012, 06:51:31 PM
by mattyj
29 Replies
1217 Views
Last post September 06, 2013, 06:17:07 PM
by insights
3 Replies
435 Views
Last post December 01, 2013, 10:32:00 PM
by MobileChucko

anything